Exponential stability for a class of singularly perturbed Ito differential equations

Dragan, Vasile and Morozan, Toader: Exponential stability for a class of singularly perturbed Ito differential equations. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (6) 7. pp. 1-13. (2000)

[img] Cikk, tanulmány, mű
ejqtde_006_qtde_2000_007_001-013.pdf

Download (131kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 7
Page Range: pp. 1-13
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 13.
Date Deposited: 2017. May. 09. 11:29
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42695

Actions (login required)

View Item View Item